RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2002, Issue 2(25), Pages 73–74 (Mi iimi274)  

To the problem of group pursuit

N. N. Petrov

Udmurt State University, Izhevsk

Abstract: The decision condition of one pursuit problem of the hardunited evader group are derived.

Full text: PDF file (125 kB)
References: PDF file   HTML file
UDC: 517.934
Received: 01.04.2002

Citation: N. N. Petrov, “To the problem of group pursuit”, Izv. IMI UdGU, 2002, no. 2(25), 73–74

Citation in format AMSBIB
\Bibitem{Pet02}
\by N.~N.~Petrov
\paper To the problem of group pursuit
\jour Izv. IMI UdGU
\yr 2002
\issue 2(25)
\pages 73--74
\mathnet{http://mi.mathnet.ru/iimi274}


Linking options:
  • http://mi.mathnet.ru/eng/iimi274
  • http://mi.mathnet.ru/eng/iimi/y2002/i2/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:63
    Full text:26
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020